# SDR ASOA2013031203158

- Difficulty date: February 9, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 10,002 hours, 6,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM CORRODED UNDER SACRIFICIAL ANGLE ON RT SIDE.   REMOVED RT CROSSSBEAM IAW SRM 51-42-06-001-001.  LOCATED AND DRILLED NEW CROSSBEAM ON RT SIDE IAW SRM 51-40-11-001-001.  INSTALLED NEW BEAM IAW SRM 51-42-06-001-001 AND DWG CC670-34094.
